# SDR SWIA2021062859107

- Difficulty date: April 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCESSING THE R/H ENGINE UPPER T/R COWL LATCH COAMING FOUND UNDERLYING DAMAGE TO COMPOSIT CORE     (C-CHECK RO 6/22/2021)    COMPLIED WITH REO 690-54-21-382 REV -- DATE 2021-04-23 STEP 1-16. CUT OUT DAMAGE SECTION OF THE INNER PERFORATED SKIN. FABRICATED -1 REPAIR DOUBLER, -2 SHIM, -3 FILLER AND -4 EXTERNAL DOUBLER. WET INSTALLED ALL REPAIR PARTS INCLUDING FASTENERS, FAYING SURFACES, FILLET SEALED AND FILLED GAPS. (SEE CONTINUATION FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-1002-SKY
